Date: 2009-12-05 17:53:10 UTC
Subject: [ferrethealth] Re: Hills Z/D - constipation?
I think that you need to discuss laxative dependent colon
with your vet.
Among mammals who get laxative too often the colon can
slow down normal peristalsis (the motions that move the
things through) so they become less able to work well on
their own. You are giving laxative a heck of a lot.
Your vet may need to know this and if this is what is going
on you may need to move to a schedule of gradual reduction
in laxative use.
Another thing that can slow peristalsis is poor bile production
(just as extra bile or sudden releases of large amounts of
bile as can happen with a gall bladder attack or a bile duct
stretched by a stone that passed will cause the opposite
problem of diarrhea) but I doubt that in this case since you
already said how often you are giving laxative.
Yahoo! Groups Links
<*> To visit your group on the web, go to:
<*> Your email settings:
Individual Email | Traditional
<*> To change settings online go to:
(Yahoo! ID required)
<*> To change settings via email:
<*> To unsubscribe from this group, send an email to:
<*> Your use of Yahoo! Groups is subject to: